# SDR DL72K951635

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK OPERATION NORMAL.
